# SDR DALA2015012900760

- Difficulty date: January 28, 2015
- Submitted: January 30, 2015
- Operation: Air carrier
- Aircraft: N979DL
- Make and model: Doug MD-88
- Aircraft serial: 53266
- Aircraft time: 62,914 hours, 46,015 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Retainer
- Part number: 593575738
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED PYLON T/E RT RETAINER.  THE RETAINER WAS REPLACED IAW SRM 54-31-0, FIG 2B AND 51-31-1.
